Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking Xanax for panic attacks. Taken extra pills occasionally. Will overdose be detected in saliva test?

i have a a prescription for xanax , 4mg daily, for years. i ve been having extra panic attacks lately (just this week) due to having to go through the hands down WORST time of my life. i occasionally taking one extra pill per day . tomorrow is the first saliva test i m taking. can or will they tell that i ve taken a little extra, and how much is TOO extra, as my prescription doesn t specifically say that i can take 3 a day if necessary.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
only xanax is not the treatment of choice.....

you also needs antidepressant medication to control panic symptoms ( like escitalopram, setraline, fluoxetion, paroxetine, desvenlafexine etc.)

and clonazepam is better option than xanax for sos doses when require, also on regular use.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor